for generalized pain in a joint from repetitive motion
No, this shouldnt hurt at this dose as long as they are taking it with food and a full glass of water as it can erode the stomach lining if taken on an empty stomach AND as long as they dont have any bleeding disorders or stomach ulcers or any allergies to any other NSAIDS. AT 19, they are right on the line for Reye's Syndrome so they shouldnt take aspirin if they have fever or flu type symptoms. I would recommend enteric coated to protect the stomach and I would advise that you follow directions on the label. If the aspirin begins to smell like vinegar then it is old and the chemicals are breaking down and should be discarded. If the injury has not improved within a week or two, consult the Dr. Aspirin doesnt "thin" the blood. It keeps platelets from sticking together which can make it take longer for clots to form (anticoagulent effect).
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2011 • 1 answer
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
Updated 24 Feb 2015 • 5 answers
Updated 28 Nov 2016 • 1 answer
Updated 12 Dec 2017 • 2 answers
Updated 17 Oct 2017 • 1 answer